RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 1, Pages 101–110 (Mi msb5336)  

Some theorems on bilaterally stratifiable pairs with real focal surfaces

L. Ya. Berezina


Full text: PDF file (893 kB)

Bibliographic databases:
Received: 01.08.1952

Citation: L. Ya. Berezina, “Some theorems on bilaterally stratifiable pairs with real focal surfaces”, Mat. Sb. (N.S.), 33(75):1 (1953), 101–110

Citation in format AMSBIB
\Bibitem{Ber53}
\by L.~Ya.~Berezina
\paper Some theorems on bilaterally stratifiable pairs with real focal surfaces
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 1
\pages 101--110
\mathnet{http://mi.mathnet.ru/msb5336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58274}
\zmath{https://zbmath.org/?q=an:0051.38602}


Linking options:
  • http://mi.mathnet.ru/eng/msb5336
  • http://mi.mathnet.ru/eng/msb/v75/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:118
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020